I have been taking Ortho Cyclen for 2 months and it has caused me to develop severe acne. Should I?
- 29 Dec 2011 by Mjordon
- ortho cyclen, acne
... wait another month for results or discontinue using it?
1 Jan 2012
If the acne is really bad all throughout the time while you have been taking Ortho Cyclen then it's probably best to discuss with your doctor about going onto some other pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have only been on it for about a week and I know it takes about 3 months for it to be at its most affective point but I have read that some girls ...
1 answer • 18 Apr 2010
i had just started taking ortho try cyclen i just finished the first pack, my doctor recommended this pill for irregular periods, i randomly stopped ...
2 answers • 21 Oct 2011
I decided to stop taking Birth Control after about 10 years due to some other health issues and thinking it was linked. I never had acne except for ...
0 answers • 14 Oct 2013
I have currently been taking Yasmin for 2 months now and its working wonders on my mood makes me feel so much happier without any bad symptoms but ...
1 answer • 24 Dec 2014
Is there any effects on stopping the pill after taking them for 2 months?
1 answer • 26 Feb 2015